You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Multivariate New Better Than Used Distributions
Albert W. Marshall and Moshe Shaked
Mathematics of Operations Research
Vol. 11, No. 1 (Feb., 1986), pp. 110-116
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3690056
Page Count: 7
Preview not available
A general theory of multivariate new better than used (NBU) distributions is developed. Using the general theory some multivariate NBU conditions are introduced and studied. Some of the results apply as well to multivariate increasing hazard rate average (IHRA) and exponential distributions. Proofs of some related well-known implications are simplified.
Mathematics of Operations Research © 1986 INFORMS